# SDR ASAA2019100743931

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,210 hours, 13,585 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP CAME ON WITH 1080 LBS. GROUNDED - YES. FUELED CENTER TANK TO 14000 LBS. BOTH L/CENTER AND R/CENTER LOW PRESS LIGHTS CAME ON THEN OFF IMMEDIATELY. CLASSED AS INTERMITTENT FAULT. OK FOR SERVICE, REF B737-800 FIM 28-22 TASK 801.
